# SDR UALA2010101803855

- Difficulty date: October 17, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 71,944 hours, 20,790 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Condition: Faulty
- Location: Check Valve
- Component: Check Valve
- Component part number: 2790598101
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VERY NOTICEABLE PRESSURIZATION SURGE AT ABOUT 600'. REPLACED SEAL ON CHECK VALVE RT PACK BEFORE DIST DUCT. LEAK AND OPS CK GOOD.  WHILE TROUBLESHOOTING LOG 2, FOUND SECTION OF GASKET MISSING FROM FWD MATING SURFACE OF CONDITIONED AIR CHECK VALVE ATTACH POINT.  REPLACED GASKET PER MM.  OPS AND LEAK CHECKS OK.  ALSO REPLACED ISOLATION VALVE PER MM AS A PRECAUTION.  OPS AND LEAK CHECKS OKAY.
